# SDR MASA200600318

- Difficulty date: February 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 10,492 hours, 9,666 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7215 ORD - RIGHT FLIGHT SPOILER CAUTION MESSAGE.  MAINTENANCE PERFORMED BYTE TEST ON SECU.  OPS CHECK GOOD.
